Iburamin Cold 200 mg/30 mg/2 mg Film-Coated Tablet

In Stock

Form :Tablet Content : 1 tablet contains 200 mg ibuprofen, 30 mg pseudoephedrine HCl, 2 mg chlorpheniramine maleate. Commercial Fo...

Form :Tablet Content : 1 tablet contains 200 mg ibuprofen, 30 mg pseudoephedrine HCl, 2 mg chlorpheniramine maleate. Commercial Form: 12 and 24 film-coated tablets, in blister packs Treatment Area: Cough and Cold Preparations

Read more

Compare
Added to cart

Menu